# SDR DHL2002746010

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Out Of Adjust
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WIPER IS INOPERATIVE.    FIRST OFFICER'S WIPER BLADE TENSION HIGH.  WIPER ARM PRESSURE ADJUSTED PER MM 30-42-42. TESTED SERVICABLE.
